# SDR SWAA2020051176082

- Difficulty date: April 21, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 45,301 hours, 22,436 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY #4 (STAB STA. 120.30) STIFFENER #1 (MOST FWD) CRACKED AT LOWER FLANGE ANGLEOF STIFFENER (FOUND CRACKED AFTER RIB REMOVAL) / INSTALLED REPAIR PER SRM 55-10-09-2R-4 .
